# SDR CA150312003

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,491 hours
- Engine: Lyc O235L2C
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Failed
- Location: Vhf System
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON A LOCAL TRAINING FLIGHT, ADVISED TOWER THEY WERE INBOUND WITH A RADIO FAILURE.  ACFT WAS INSPECTED BY MAINTENANCE.  NAV/COMM UNIT WAS REMOVED & THE CONNECTIONS WERE CLEANED.  SYSTEM WAS FUNCTION TESTED SERVICEABLE IAW MANUFACTURER`S INSTRUCTIONS AND THE ACFT WAS RETURNED TO SERVICE.
